MAUDE Adverse Event Report: STRYKER GMBH CONNECTING ROD HOFFMANN 3 Ø11X400MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH CONNECTING ROD HOFFMANN 3 Ø11X400MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 49228400
Health Effect - Clinical Code Fall (1848)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
The doctor reported to sales rep that due to the accidentally falling down of the patient 1 month ago after surgery, a hoffman 3 pin-hole connector was disconnected and the stability of the assembly was lost.The patient came to hospital and hoffman system was adjusted with another connectors in order to be restored the stability.

Brand Name
CONNECTING ROD HOFFMANN 3 Ø11X400MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8210690
Report Number0008031020-2019-00008
Device Sequence Number10813654
Product Code KTT
UDI-Device Identifier04546540681157
UDI-Public04546540681157
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K111786
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number49228400
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;